# SDR UIEA2024090400884

- Difficulty date: September 4, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 112,423 hours, 22,489 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173881001
- Part serial: 118N307
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

CABIN ALT AUTO 2  EICAS MSG, CHANGE IN PRESSURIZATION, BRIEFLY DONNED  OXYGEN MASKS( TRANSFER TO DMI 215993 PER MEL 21-31-01A CAT C DUE DATE 13SEP24 REMOVED AND REPLACED CABIN PRESSURE CONTROLLER #2 IAW AMM 21-31-02 BITE CHECK PASSED THIS CLEARS MDDR 215993 ALL PLACARDS REMOVED PART REF IPC 21-31-02-0
